# SDR 95ZZZX3147

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2554D
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0369
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7755402
- Condition: Cracked
- Location: Fs 240.62
- Part time: 3,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOR COMPLIANCE WITH AD 82-27-08, THE FOLLOWING DISCREPANCIES WERE NOTED:  A.  FS 240.62 BULKHEAD (PN 77554002) HAD 2 CRACKS APPROXIMATELY 2 INCHES LEFT AND RIGHT OF THE TAIL TIE-DOWN FITTING.  THE CRACKS EXTENDED THROUGH THE BULKHEAD FLANGES.
